# SDR COEA2012010304801

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400406
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: DENT IN FUSELAGE SKIN BETWEEN FR 29-30 AND STR 18L - 19L.  DRILL OUT AND FILL WITH RIVET 9 IN AFT OF FR 29 AND 4.75 IN I/B OF STR 18L IAW ATR72 SRM.
